Citation: Mark. "Kratom-Induced Liver Issues: An Experience with Kratom (exp96857)". Erowid.org. Jul 24, 2012. erowid.org/exp/96857
I just wanted to add that my girlfriend is in Hospital suffering from jaundice and itching. The whole thing seem to start the day after taking kratom. She had to call the Paramedics out, as she was suffering from chest pain and shortness of breath. After doing some test they found her liver function was sky high. She was released from Hospital that night. Over the next 5 days she became jaundiced and itchy, she is still in hospital having tests.
Can't blame the kratom directly, but it seems it was the only thing she did different.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.